# SDR ASAA0844096

- Difficulty date: December 18, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 51,866 hours, 29,286 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Switch
- Part number: 7638103
- Part serial: 98035539
- Condition: Defective
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

F/A REPORTED LOUD BANG AT 35000' CABIN ALTITUDE THEN SHOWED A 1000'/MIN CLIMB CABIN WENT FROM 8500' TO 11000' DURING OUR RAPID DESCENT GOT CONTROL AT APPROX 20000' IN MANUAL AC.  AFTER LANDING CABIN WAS 500' BELOW SEA LEVEL. INSPECTED THE APU DUCT SEALS [KEEL BEAM & AFT PRESSURE BULKHEAD] NO LEAKS NOTED.  INSPECTED APU CHECK VALVE OPS & LEAK CK OK.  PRESSURIZED AC PER MM 21-00-05 PG. 201 [CONFIDENCE CK] ALL FUNCTIONS NORMAL PRESSURIZED TO 4.0 PSI NORMAL.  NO DEFECTS NOTED.  PERFORMED CABIN PRESS LEAK TEST PER MM 05-51-91-702-001 OPS & LEAK CKS NORMAL.  R&R CABIN PRESSURE CONTROLLER PRECAUTIONARY IAW MM 21-31-21-004-003 & MM 21-31-21-404-404. PERFORMED PRESSURIZATION CONTROL SYST TEST IAW MM 21 31 00/201 & MM 21-31-00-702-001. REMOVED CONTROLLER PLACED IN ROH.  REF L/P 6591740 FOR FCF.
